# SDR AALA202212133563

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 26,760 hours, 3,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204336101
- Condition: Missing
- Location: Seat 16d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 16D EMERGENCY ESCAPE PATH LIGHT MISSING. REPLACED LIGHT PER AMM 33-51-06.
